# SDR CALA2025080507289

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 116,995 hours, 11,947 cycles
- Engine: Ge GE9090B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS BEEN TRENDING STABLE AT A HIGH OIL CONSUMPTION (0.65-0.75QPH).     ACCOMPLISHED SNIFF CHECK FOR FUEL IN OIL SYSTEM AND BAGGED DRAIN LINES COMING FROM ACCESSORY GEAR BOX FOR PART POWER LEAK IAW FIM 71-05 TASK 805. FOUND IDG CARBON SEAL LEAKING AND ALSO COMING FROM IDG QUAD RING.  ACCOMPLISHED EGC REF FIM 71-05 TASK 805. FOUND IDG DRIVE PAD LEAKING OIL.
